# SDR AALA202504148560

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 44,625 hours, 5,178 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: OVEN 4B RIGHT SIDE IN GALLEY 4, WAS ON WITH CONTROLLER OFF. OVEN WAS GLOWING RED ON RIGHT SIDEWALL. STRONG ELETRICAL ODOR CONTAINED TO GALLEY AREA. CREW DOUBLE OVEN CB NO 4A AND 4 B. HEAT DISSPITED AND ODOR WENT AWAY OUTSIDE OF OVEN ITSELF. MAINTENANCE CONFIRMED OVEN WAS SOURCE OF ODOR.  (OPEN)
